# SDR YENA201808280939

- Difficulty date: August 28, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 42,114 hours, 14,552 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 236, STI-JFK. ON 08/28/2018 AT JFK, WHILE TROUBLESHOOTING A HYDRAULIC LEAK COMING FROM THE LT WING TRAILING EDGE AFT OF THE PYLON, THE GREEN MAIN HYDRAULIC POWER PIPE INSTALLATION BULKHEAD CONNECTOR (REF. IPC 29-11-05-3D ITEM) WAS FOUND SEPARATED FROM THE LOWER WING SKIN PANEL 3 MOUNTING PLATE. THE CONNECTOR IS ATTACHED TO A MOUNTING PLATE WITH TWO BOLTS, WITH THE MOUNTING PLATE ATTACHED TO THE LOWER WING SKIN PANEL 3 SECTION THAT EXTENDS AFT OF THE REAR SPAR IN THE AREA OF THE FALSE REAR SPAR BETWEEN RIBS 7 AND 8. THE AREA OF THE CONNECTOR ATTACHMENT ON THE MOUNTING PLATE WAS FOUND BROKEN AWAY, ENLARGING THE ORIGINAL HOLE IN THE PLATE THAT SURROUNDED THE HYDRAULIC PIPE PASS-THRU, INDICATING THAT THE BOLTS ATTACHING THE CONNECTOR TO THE DOUBLER MUST HAVE TORN AWAY THE MATERIAL OF THE DOUBLER THAT THEY WERE ATTACHED TO. PREVIOUSLY WE HAD A SIMILAR ISSUE PER REF/4/, CONTACT AND PROVIDED REF/1/ TEMPORARILY, HOWEVER OPTED TO MX FERRY THE AIRCRAFT FOR THE PERMANENT REPAIR AT MRO. SINCE THIS AC IS DUE AT HEAVY CHECK IN 150FC, WE WILL ACCOMPLISH REPAIR PER REF/3/ WITH WEEKLY RE-INSPECTION OF THE DOUBLER. PERMANENT REPAIR WILL BE ACCOMPLISHED WITHIN 150FC. MX WILL GENERATE A MDDR PER GMM TO TRACK THE WEEKLY RE-INSPECTION. EC A18-680-01 IS THE TEMPORARY DOUBLER REPAIR PER REF/1/. EC A18-680-02 IS TO ACCOMPLISH THE PERMANENT REPAIR PER SRM 57-21-11-300-005 WITHIN 150FC; THIS PERMANENT REPAIR IS AS PER REF /2/ SRM.
